# SDR AALA202307033807

- Difficulty date: June 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,172 hours, 37,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 128
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 90,782 hours, 39,154 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DON'T PASS OPERATIONAL TEST PASSENGER CREW DOOR 831 DAMPER (DAMPING FUNCTION) AT FORWARD GALLEY AREA. REPLACED PASSENGER CREW DOOR 831 DAMPER AT FORWARD GALLEY AREA PER AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
